# SDR CALA2015102600874

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 70,942 hours, 15,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1017
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN INTERIOR, RT FRAME AT STATION 1520 IS CRACKED AT FASTENER, BETWEEN STRINGER 8R & 9R.  REPAIRED FRAME IAW SRM 53-00-07 REPAIR 1 STEPS 4 A - S.
